# SDR YENA2023041300373

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 01610
- Aircraft time: 80,101 hours, 28,785 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION TRAILING EDGE REAR FALSE SPAR AT LEVEL OF RIB 8 OVERHAND ARE A ON RH WING; REF AEROMAN NR 2023-68541 WO 2023 1/1 REPAIRED MULTI-SITE CORROSION SPOTS FOUND ON THE TRAILING EDGE OVERHANG TOP SKIN PANEL 2 ON THE RH WING BETWEEN GEAR RIB 5 AND RIB 18 IN ACCORDANCE WITH EA# 57-0070-23, REVISION 0 (COVER AND PART# 1) AND AIRBUS RDAF 81178571/009/2023#A AND EC# A23-245-01.
